Hamiltonian Decomposition of Lexicographic Products of Digraphs

Published

Journal Article

We partially resolve a conjecture of Alspach, Bermond, and Sotteau by showing that the lexicographic product of two hamiltonian decomposable digraphs, the first of odd order, is itself hamiltonian decomposable in general. © 1998 Academic Press.

Full Text

Duke Authors

Cited Authors

  • Ng, LL

Published Date

  • July 1, 1998

Published In

Volume / Issue

  • 73 / 2

Start / End Page

  • 119 - 129

International Standard Serial Number (ISSN)

  • 0095-8956

Digital Object Identifier (DOI)

  • 10.1006/jctb.1998.1816

Citation Source

  • Scopus